# SDR AALA20040046

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  LEFT HAND AND RIGHT HAND EXTERIOR OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-125 FOR LEFT HAND AND RIGHT HAND OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
